# SDR IPXA2025050588602

- Difficulty date: January 14, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 67,104 hours, 22,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T50061234
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED 5 FLOOR STRINGERS AT STA 1417- 1540 FOR FOM AREA RESTORED ON BOEING DOC REM 1 AND 2 ATTACHED. ENTIRE BOEING WORK PACKAGE WILL BE ATTACHED TO LINE ITEM 103 OF THIS WORK PACKAGE.
